Bi-Lipschitz-equivalent Aleksandrov surfaces, I

A. Belen′Kiĭ, Yu Burago

Research output: Contribution to journalArticlepeer-review


In this first paper of two, it is proved that two compact Aleksandrov surfaces with bounded integral curvature and without peak points are bi-Lipschitzequivalent if they are homeomorphic. Also, conditions under which two tubes with finite negative part of integral curvature are bi-Lipschitz-equivalent are considered. In the second paper an estimate depending only on several geometric characteristics is found for a bi-Lipschitz constant.

Original languageEnglish (US)
Pages (from-to)627-638
Number of pages12
JournalSt. Petersburg Mathematical Journal
Issue number4
StatePublished - 2005

All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory
  • Applied Mathematics


Dive into the research topics of 'Bi-Lipschitz-equivalent Aleksandrov surfaces, I'. Together they form a unique fingerprint.

Cite this